# SDR 2002UALA00250

- Difficulty date: February 9, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 27,303 hours, 9,738 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO CABIN PRESSURIZATION PROBLEM.  UNABLE TO MAINTAIN CABIN PRESSURE IN AUTO OR MANUAL MODE.  SKIN AIR OUTLET VALVE WAS DEACTIVATED AND SUBSEQUENTLY REPLACED.
